# SDR ASAA2020090331131

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,480 hours, 10,561 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shimmy Dampener
- Part number: 273A36104
- Part serial: 7363
- Condition: Leaking
- Location: Left Mlg
- Part time: 36,480 hours, 10,561 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC A QUANTITY WENT TO ZERO.  GROUNDED - YES.  FOUND MANIFOLD ON LEFT MLG SHIMMY DAMPER DETACHED WITH ALL 3 MOUNTING BOLTS SHEARED OFF AND LEAKING HYDRAULIC FLUID.  REMOVED MANIFOLD AND CAPPED HYD LINE.  REMOVED LT MLG SHIMMY DAMPER, REF B737-800 AMM 32-11-81-400-801.  INSTALLED AND BLEED THE LT MLG SHIMMY DAMPER, LEAK CHECK GOOD, REF B737-800 AMM 32-11-81-400-801 AND 32-11-51-400-803.  ACCOMPLISHED CONDITIONAL INSPECTION FOR SYSTEM "A" HYDRAULIC FLUID LOSS.  NO FURTHER DAMAGE NOTED, REF B737-800 AMM 05-51-98/201.
